Katalog GES

Showing 1 - 11 of 11 for search: 'Diminnie, Charles R', query time: 0.46s
No Cover Image
by Cashing, Douglas L. in Pi Mu Epsilon Journal Vol. 8, No. 6 (1987), p. 377-379
... Ressource Online-Ressource research-article gnd f research-article DE-601 Diminnie, Charles R. in Pi Mu...

Volltext
Article
Add to Favorites
    No Cover Image
    by Bagby, Richard in The American Mathematical Monthly Vol. 103, No. 10 (1996), p. 909-911
    ...r b rb...

    Volltext
    Volltext
    Article
    Add to Favorites
      No Cover Image
      by Leong, Tom in Mathematics Magazine Vol. 80, No. 5 (2007), p. 363-368
      ..., Charles R. Swets, Paul K. in Mathematics Magazine Vol. 80, No. 5 (2007), p. 363-368 80:5<363-368 (DE-601...

      Volltext
      Article
      Add to Favorites
        No Cover Image
        by Mombelli, Juan Martin in The College Mathematics Journal Vol. 29, No. 3 (1998), p. 242-248
        ..., Charles R. Smith, Trey Marquez, Juan-Bosco Romero Fukuta, Jiro Donini, Daniele Stone, A. P. Burgermeister...

        Volltext
        Volltext
        Article
        Add to Favorites
          No Cover Image
          by Bényi, Árpád in Mathematics Magazine Vol. 75, No. 2 (2002), p. 145-151
          ... Akhlaghi, Reza Bataille, Michael Clark, Jeffrey Delany, Jim Diminnie, Charles R. Morris, Howard C. Neher...

          Volltext
          Volltext
          Article
          Add to Favorites
            No Cover Image
            by Hajja, Mowaffaq in Mathematics Magazine Vol. 76, No. 4 (2003), p. 318-325
            ... Tang, H. T. Tiberio, R. S. Wepsic, Eric Woltermann, Michael Woo, Peter Y. Zhou, Li Singmaster, David...

            Volltext
            Volltext
            Article
            Add to Favorites
              No Cover Image
              by Lampakis, Elias in Mathematics Magazine Vol. 75, No. 5 (2002), p. 399-405
              ... Binz, J. C. Blum, Dorothee Bogaert, Jean Carter, David W. Cheng, Eddie Christopher, John Coombs, R...

              Volltext
              Volltext
              Article
              Add to Favorites
                No Cover Image
                by Bényi, Árpád in Mathematics Magazine Vol. 76, No. 3 (2003), p. 232-239
                ..., Nick Gregorac, Robert Klamkin, Murray S. Sastry, K. R. S. Abad, Jack Bajnok, Bela Barbara, Roy Bataille...

                Volltext
                Volltext
                Article
                Add to Favorites
                  No Cover Image
                  by Hajja, Mowaffaq in Mathematics Magazine Vol. 78, No. 1 (2005), p. 68-73
                  .... Covill, Randall J. Dale, Knut Diminnie, Charles R. Donini, Daniele Doucette, Robert L. Dybvik, Ragnar...

                  Volltext
                  Volltext
                  Article
                  Add to Favorites
                    No Cover Image
                    by Just, Erwin in Mathematics Magazine Vol. 75, No. 3 (2002), p. 227-233
                    ...-article gnd f research-article DE-601 Sastry, K. R. S. Deshpande, M. N. Márquez, Juan-Bosco Romero...

                    Volltext
                    Volltext
                    Article
                    Add to Favorites
                      No Cover Image
                      by Hoehn, Larry in Mathematics Magazine Vol. 75, No. 4 (2002), p. 317-324
                      .... Binz, J. C. Cook, Charles K. Coster, Joseph Diminnie, Charles R. Edwards, Steve Hickman, James C...

                      Volltext
                      Volltext
                      Article
                      Add to Favorites

                        Narrow Search

                        Library Services

                        Search Options

                        Quick links

                        Orientation